# SDR UPS06847813

- Difficulty date: August 13, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36437581
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BROKEN FITTING ON RT W/W CEILING, FWD SIDE OF STA 960 BEAM RBL 2.  REMOVED BROKEN FITTING AT STA 960 RBL 2 RT W/W IAW SRM 51-1-20D LOCATED, DRILLED UP, AND INSTALLED REPLACEMENT FITTING AT STA 960 RBL 2 RT W/W IAW SRM 51-01-24-0, AND SRM 51-1-20D.
